# SDR DALA1021831704

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 43,279 hours, 13,249 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 32AB THROUGH 39AB ARE INOPERATIVE. MX REPLACED FUSE M9010. SYS OPS IS NORMAL.
